# SDR FDEA201202230648

- Difficulty date: February 23, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: ARG7557501
- Part serial: STR0022
- Condition: Corroded
- Location: Mlg Trunnion
- Part time: 28,694 hours, 4,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRUNNION BOLT CORRODED. REMOVED AND INSTALLED NEW FWD TRUNNION BOLT ON RT MLG. IAW E.O 8-3210-7-5004  PT 2.
